Menu
Login to UWE

A disproof of Henning's conjecture on irredundance perfect graphs

Volkmann, L. and Zverovich, V. (2002) A disproof of Henning's conjecture on irredundance perfect graphs. Discrete Mathematics, 254 (1-3). pp. 539-554. ISSN 0012-365X

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1016/S0012-365X(01)00300-4


Item Type:Article
Uncontrolled Keywords:mathematics, maths, graphs, Henning, irredundance
Faculty/Department:Faculty of Environment and Technology
ID Code:5866
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:25 Mar 2015 12:05

Request a change to this item

Copyright 2015 © UWE better together